Über isomorphe vollständige Funktionensysteme

Dr. B. v. Sz. Nagy; 2. Mathematisches Institut der Universität:

Mathematische Zeitschrift (1938)

  • Volume: 43, page 1-16
  • ISSN: 0025-5874; 1432-1823

How to cite


Nagy, Dr. B. v. Sz., and Universität:, 2. Mathematisches Institut der. "Über isomorphe vollständige Funktionensysteme." Mathematische Zeitschrift 43 (1938): 1-16. <http://eudml.org/doc/168751>.

author = {Nagy, Dr. B. v. Sz., Universität:, 2. Mathematisches Institut der},
journal = {Mathematische Zeitschrift},
pages = {1-16},
title = {Über isomorphe vollständige Funktionensysteme},
url = {http://eudml.org/doc/168751},
volume = {43},
year = {1938},

AU - Nagy, Dr. B. v. Sz.
AU - Universität:, 2. Mathematisches Institut der
TI - Über isomorphe vollständige Funktionensysteme
JO - Mathematische Zeitschrift
PY - 1938
VL - 43
SP - 1
EP - 16
UR - http://eudml.org/doc/168751
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.